# SDR DLM88971233

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Engine: Pwa JT8D219
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Ruptured
- Location: Nr 2 Engine
- Part time: 23,384 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENG FIRE INDICATION ON CLIMBOUT.  FIRE INDICATION EXTINGUISHED WHEN THROTTLE WAS RETARDED.  ALL OTHER ENG INDICATIONS NML.  FOUND RUPTURED 13TH STAGE DUCT WITH LINER DAMAGE.  REPLACED ENGINE.
